Log In or Register to Join The Conversation!

This topic has 4 replies, 3 voices, and was last updated 3 months, 1 week ago by Davida.

  • Author
    Posts
    • #25833
      Davida
      Participant

      Hi I was wondering if anyone has had any issues with getting colds while talking Evrysdi? i’m thinking of starting it and was just inquiry if anyone knew if it suppresses your immune system? Thanks

    • #25834
      Kelly Miller
      Participant

      I’m taking it, and that was not one of the things they said to be careful of. I would think there’d be all kinds of precautions if that were true. Look on the Evrysdi website by Genentech. Everything that’s on there is exactly what they tell us when we start taking it. The common adult side-effects are fever, diarrhea, and rash. I haven’t had any diarrhea, but I have had nausea.

    • #25835
      Kelly Miller
      Participant

      The website does say that respiratory infections and lung infections, along with sniffling and colds, can be caused in infants. But as with all effects, it depends on the individual.

    • #25840
      DeAnn R
      Keymaster

      I’ve been on Evrysdi for about a month now and haven’t had issues like that. Initially when I started Spinraza I caught a cold right off the bat. Can’t say if it was medication related. At the time I felt the boost Spinraza gave me helped me fight it off easier. As Kelly said I think it’s really an individual thing.

    • #25874
      Davida
      Participant

      Hi just wanted to say thanks for the input.

Viewing 4 reply threads
  • You must be logged in to reply to this topic.

©2021 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account

Copyright © 2017-2021 All rights reserved.